I am getting the Avastin eye shot next week for Radiation Induced Retinopathy. I had Unilateral Retinoblastoma when I was three years old which was treated with radiation in my right eye. Due to my job and my frequent eye contact with patients I am wondering how long my eye will be bloodshot and how long will I experience pain?
You should expect the eye to look a bit dodgy for a good week to ten days. The pain should go after a couple of days but it will be uncomfortable after that for a few more days. My advice would be to remove the patch as soon as you get home, I found it more irratating than helpful.
Six years ago, at 76 years of age, lost all but peripheral vision in left eye and had laser to keep even that much vision. About three years ago at 79, the same symptoms showed up. Thought sure I was going to be legally blind. Have had 14- 15 Avastin shots in three years and have been diagnosed as being stable for almost nine months. retna people say no guarantees, but has bought me three years of remaining sighted and holding.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.